A 26-year-old female asked:
i was taking an antibiotic for strep throat, but stopped yesterday because it made me really sick. i'm still having persistent diarrhea. normal?
2 doctor answers
Dr. Carlo Hatem answered
24 years experience Pulmonary Critical Care
Side effect: This is a side effect from the antibiotic. If the diarrhea does not go away in 2 or 3 days see a doctor and check for c diff (very unlikely).
Answered on Jun 29, 2013
Dr. James Ferguson answered
45 years experience Pediatrics
Contact Ur doc: Problems with one med does not mean they will all be that way.Contact your doc and find a new one th complete your treatment.Sometimes a single shot of long acting penicillin will avoid the GI issues and prevent the long term complications of untreated strep.
Answered on Apr 8, 2016
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!